Principal tolerances on lattices

Ivan Chajda

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 176-180
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan. "Principal tolerances on lattices." Czechoslovak Mathematical Journal 39.1 (1989): 176-180. <http://eudml.org/doc/13766>.

@article{Chajda1989,
author = {Chajda, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {principal tolerance; finitely generated tolerances; tolerance intersection property; distributive lattice},
language = {eng},
number = {1},
pages = {176-180},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Principal tolerances on lattices},
url = {http://eudml.org/doc/13766},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Chajda, Ivan
TI - Principal tolerances on lattices
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 176
EP - 180
LA - eng
KW - principal tolerance; finitely generated tolerances; tolerance intersection property; distributive lattice
UR - http://eudml.org/doc/13766
ER -

References

top
  1. Baker K. A., 10.1090/S0002-9947-1974-0349532-4, Trans. Amer. Math. Soc. 190 (1974), 125-150. (190) Zbl0291.08001MR0349532DOI10.1090/S0002-9947-1974-0349532-4
  2. Chajda I., 10.1007/BF01201102, Algebra Univ. 19 (1984), 337-340. (1984) Zbl0552.08006MR0779151DOI10.1007/BF01201102
  3. Chajda I., Algebras with principal tolerances, Math. Slovaca, to appear. Zbl0617.08012MR0899432
  4. Chajda I., Zelinka B., Minimal compatible tolerances on lattices, Czech. Math. J., 27 (1977), 452-459. (1977) Zbl0379.06002MR0457300
  5. Duda J., Polynomial paris characterizing principality, Coloq. Math. Soc. J. Bolyai 43., Lectures in universal algebra, Szeged 1983, North-Holland 1985, 109-122. (1983) Zbl0595.08005MR0860259
  6. Quackenbush R. W., 10.1007/BF02483933, Algebra Univ. 14 (1982), 292-296. (1982) Zbl0493.08006MR0654398DOI10.1007/BF02483933
  7. Zlatoš P., A Mal'cev condition for compact congrueences to be principal, Acta Sci. Math. (Szeged) 43 (1981), 383-387. (1981) Zbl0478.08010MR0640314

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.